Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 87, NWS Birmingham, AL

March 27, 2011Barbour County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Mar 27, 2011, 1:29 PM CDT for Barbour County, Alabama. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 27, 2011, 1:29 PM CDT (18:29 UTC)
Expired
Mar 27, 2011, 2:00 PM CDT
In force
31 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Barbour County, AL

What was reported inside it

TimeReportWhereRemark
Mar 27, 1:35 PM CDTHAIL 1.5Eufaula, AL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 27, 8:55 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.5 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1069 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 284 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1069 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
471 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
284 m²/s²
0-3 km storm-relative helicity
293 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

877 
WUUS54 KBMX 271829
SVRBMX
ALC005-271900-
/O.NEW.KBMX.SV.W.0087.110327T1829Z-110327T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
129 PM CDT SUN MAR 27 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL BARBOUR COUNTY IN SOUTHEAST ALABAMA...

* UNTIL 200 PM CDT

* AT 127 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM
  WAS LOCATED NEAR OSCO...OR NEAR EUFAULA...AND MOVING EAST AT 30
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  EUFAULA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3194 8508 3191 8511 3189 8511 3186 8513
      3183 8513 3184 8526 3195 8526 3197 8507
TIME...MOT...LOC 1829Z 269DEG 27KT 3189 8519

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 1:02 PM CDT, 27 minutes earlier.

Area forecast discussion, Mar 27, 1:02 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
500 AM CDT SUN MAR 27 2011

.UPDATE...QUICK UPDATE AND AVIATION DISCUSSION.

QUICK UPDATE...WILL HAVE TO TWEAK TEMPS HERE REAL QUICK TO GET HIGH
TEMPS IN ORDER.  EXTENSIVE CLOUD COVER...CAA...AND FRONTAL POSITION
PLAYING HAVOC WITH TEMPS AND DEWPOINTS.  UPDATE OUT AFTER THE TOP OF
THE HOUR.

JD/02

&&

.DISCUSSION...

SURFACE FRONT DRAPED ACROSS NORTHERN PART OF THE CWA EARLY THIS
MORNING. HOWEVER...DO STILL HAVE SOME TSRA ACTIVITY LAGGING JUST
BEHIND VERY CLOSE TO THIS. WE ARE DEFINITELY NOT CLEAR BEHIND THE
FRONT. THIS AREA OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO
PROGRESS SOUTHEASTWARD DURING THE DAY TODAY. DRY AIR WILL BE SLOW
TO SINK SOUTHWARD AS THE FRONT IS EXPECTED TO STALL JUST SOUTH OF
CENTRAL ALABAMA LATE TODAY. HOWEVER...DEPENDING ON EXACTLY WHERE
THE FRONT STALLS WILL DICTATE THE STRENGTH OF THE ACTIVITY ALONG
THE SOUTHERN HALF OF THE STATE. STILL HAVE A CHANCE...ESPECIALLY
IN THE AFTERNOON OF STRONG TO SEVERE WEATHER. ACROSS THE AFTERNOON
INSTABILITY REMAINS ACROSS THE SE WITH 1500-2000 0-3KM MU
CAPES...NOT TO MENTION -5 TO -7 LI'S. WITH UPPER 70S IN THE
FORECAST ACROSS THE SOUTH...ANY STORMS THAT POP UP CERTAINLY HAVE
THE OPPORTUNITY TO GO SEVERE.

TONIGHT INSTABILITY PARAMETERS TAPER DOWN BUT COULD STILL SEE A
FEW THUNDERSTORMS ACROSS THE SOUTHERN SECTIONS CLOSER TO STALLED
FRONT AS AN UPPER LEVEL SHORTWAVE MOVES ACROSS IN THE ZONAL FLOW.
THUS...STRONG COLD AIR ADVECTION NOT SUPPORTED BY THE UPPER FLOW.
CONVECTION SHOULD EXIT DURING EARLY MONDAY FOR THE MOST PART...
WITH DARE I SAY IT TOO LOUD...AN ACTUAL BREAK IN THE PRECIP FOR
MONDAY NIGHT INTO EARLY TUESDAY.

UPPER FLOW TURNS FROM ZONAL TO SOUTHWEST DURING TUE/WED TIME FRAME
AS A TROUGH DIGS ACROSS THE WESTERN U.S. HERE IS WHERE OUR
CONFIDENCE WANES AS THE STRENGTH AND SPEED OF THIS TROUGH IS IN
QUESTION WITH DIVERGING MODEL SOLUTIONS. COMPUTER MODELS HAVE BEEN
ADVERTISING THE LEE SIDE SURFACE TROUGH FOR SEVERAL DAYS BUT ARE
STRUGGLING TO PREDICT ITS PATH AND TIMING. WOULD NOT BE SURPRISED
TO SEE THE SLOWER SOLUTION OF DRAGGING THE PRECIP OUT THAT THE GFS
IS ADVERTISING WITH THE SURFACE LOW TRAVERSING POSSIBLY THE
NORTHERN GULF ALONG WITH STALLED BOUNDARIES ACROSS CENTRAL ALABAMA
AS THE LIKELY HOOD OF FRONTS CONTINUING TO GET THROUGH TO THE GULF
DECREASES WITH EACH SYSTEM. ALSO...UPPER FLOW DOES NOT SUPPORT
PULLING THE SURFACE SYSTEM OUT OF THE AREA UNTIL LATE IN THE WEEK.
NOW WHETHER OR NOT WE GET THE STRONG UPPER TROUGH EJECTING
VIGOROUS SHORTWAVES IN THE AREA REMAINS TO BE SEEN. HOWEVER...AM
HESITANT TO COOL THINGS OFF MID WEEK WITH THIS OTHER POSSIBILITY
ON THE TABLE. IF THE GFS VERIFIES...WE COULD BE IN STORE FOR SOME
MIGHTY ANGRY WEATHER THURSDAY AFTERNOON WITH 2500-3800 CAPES AND
LI'S -5 TO -11 JUST TO THE SW OF HERE...OUCH...DURING THE PEAK
HEATING OF THE DAY WITH PLENTY OF AVAILABLE MOISTURE AND A STALLED
BOUNDARY. NEEDLESS TO SAY AS WE GET TOWARD MID WEEK CONFIDENCE IS
LOW AND WILL NEED TO BE WATCHED CLOSELY. STILL A WET FORECAST FOR
THE WEEK.

08/MNK

&&

.AVIATION...18Z TAF DISCUSSION.

THROWING THE GUIDANCE OUT THE WINDOW...AND BASING THIS FORECAST ON
EXTRAPOLATION OF CURRENT CONDITIONS...AND FORECAST PROFILES.

EVEN LOOKING AT LOWEST LAYER RH FIELDS...MODELS NOT HANDLING
EXTENSIVE LOW CLOUD DECK WELL AT ALL.  CURRENT SAT DOES SHOW SOME
THIN SPOTS IN THE DECK...BUT BELIEVE PREDOMINANT CONDITIONS WILL
REMAIN BKN OR OVC IFR OR LOW MVFR CONDITIONS FOR ALL BUT MGM AND TOI
FOR THE AFTERNOON.  M/VFR CIGS SOUTH WITH VCTS/SHRA WILL EVENTUALLY
YIELD TO LOWER MVFR CIGS ONCE THE FRONT PASSES...BY 20Z AT MGM...BUT
NOT UNTIL LATER THIS EVENING AT TOI.  MODELS ARE HELPFUL THOUGH...IN
INDICATION THAT THE FRONT WILL SLOW DOWN TO A CRAWL AND BECOME QS
OVERNIGHT...WHICH MEANS A VERY PERSISTENT IFR/MVFR FORECAST THROUGH
THE ENTIRE PERIOD...MAINLY FOR CIGS BUT DO EXPECT SOME REDUCTION IN
VIS. IN THE VCNTY OF THE FRONT...ESP AT MGM...POSSIBILITY OF V/LIFR
CONDITIONS EARLY TOMORROW MORNING...BUT WILL ONLY INDICATE VLIFR
CIGS FOR NOW.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED
TO THE END OF THE FORECAST THROUGH THE END OF THE 2010/2011 WINTER
SEASON. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS
AND MONITORED FOR ACCURACY.

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

JD/02
Hazardous weather outlook, Mar 27, 1:15 PM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
115 PM CDT SUN MAR 27 2011

ALZ011>015-017>050-280100-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
115 PM CDT SUN MAR 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THE AFTERNOON FOR AREAS
ALONG AND SOUTH OF A TROY...TO MIDWAY...TO SEALE LINE. THE THREATS
WILL LARGE HAIL AND DAMAGING WINDS. THE SEVERE THREAT WILL END AS A
COLD FRONT PUSHES SOUTHWARD THROUGH THE AREA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ANOTHER STORM SYSTEM IS EXPECTED TO IMPACT THE AREA AS EARLY AS
TUESDAY NIGHT AND MAY IMPACT THE AREA THROUGH AS LAST AS THURSDAY.
THERE ARE STILL SOME TIMING AND STRENGTH ISSUES TO OVERCOME...BUT
MODELS AGREE THAT THERE WILL BE ANOTHER ROUND OF SEVERE WEATHER. AT
THIS TIME...HAIL AND DAMAGING WINDS APPEAR TO BE THE THREATS.
LOCALIZED FLOODING MAY ALSO BE A CONCERN DEPENDING ON THE AMOUNT OF
RAIN THE AREA RECEIVES THIS WEEKEND. CONFIDENCE REMAINS LOW ON THIS
SYSTEM.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED
ACROSS THE SOUTHEAST TODAY...AND POSSIBLY AGAIN TUESDAY EVENING
THROUGH THURSDAY.

In the hours before

Special weather statement, Mar 27, 11:02 AM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1102 AM CDT SUN MAR 27 2011

ALZ037-038-043-047-271645-
CHAMBERS AL-ELMORE AL-LEE AL-TALLAPOOSA AL-
1102 AM CDT SUN MAR 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHAMBERS...SOUTHERN
TALLAPOOSA...NORTHEASTERN ELMORE AND NORTHWESTERN LEE COUNTIES UNTIL
1145 AM CDT...

AT 1059 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR MARTIN LAKE AT KOWALIGA...OR 8 MILES EAST OF
EQUALITY...MOVING EAST AT 50 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  DADEVILLE...
  CAMP HILL...
  LAFAYETTE...
  OPELIKA...
  STILL WATERS RESORT...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3291 8531 3262 8533 3271 8601 3284 8600
TIME...MOT...LOC 1602Z 271DEG 41KT 3276 8592

14
Local storm report, Mar 27, 11:15 AM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1115 AM CDT SUN MAR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 AM     HAIL             ENTERPRISE              32.74N 86.62W
03/27/2011  M1.75 INCH       CHILTON            AL   TRAINED SPOTTER

&&

MBAER
Special weather statement, Mar 27, 11:37 AM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1137 AM CDT SUN MAR 27 2011

ALZ038-271700-
CHAMBERS AL-
1137 AM CDT SUN MAR 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHAMBERS COUNTY UNTIL
NOON CDT...

AT 1136 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR WEST CHAMBERS...OR 8 MILES EAST OF CAMP HILL...
MOVING EAST AT 50 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  LAFAYETTE...
  LANETT...
  VALLEY...
  STURKIE...
  BUFFALO...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3276 8559 3292 8559 3302 8521 3290 8518
      3287 8516 3281 8515 3279 8512 3277 8512
TIME...MOT...LOC 1637Z 261DEG 42KT 3283 8551

14
Special weather statement, Mar 27, 11:41 AM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1141 AM CDT SUN MAR 27 2011

ALZ041-043-271730-
AUTAUGA AL-ELMORE AL-
1141 AM CDT SUN MAR 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR ELMORE AND EASTERN AUTAUGA
COUNTIES UNTIL 1230 PM CDT...

AT 1140 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM WEOKA MILLS TO DEATSVILLE
TO 6 MILES NORTH OF PRATTVILLE...AND MOVING EAST AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  WETUMPKA...
  TEN CEDAR ESTATES...
  DEXTER...
  ELMORE...
  SANTUCK...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3269 8591 3266 8590 3262 8590 3249 8607
      3250 8625 3251 8626 3250 8626 3253 8658
      3261 8644 3274 8639 3275 8588
TIME...MOT...LOC 1641Z 266DEG 34KT 3270 8627 3261 8632
          3254 8647

14
Special weather statement, Mar 27, 12:05 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1205 PM CDT SUN MAR 27 2011

ALZ048-271745-
RUSSELL AL-
1205 PM CDT SUN MAR 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN RUSSELL COUNTY UNTIL
1245 PM CDT...

AT 1203 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR HURTSBORO...MOVING EAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  SEALE...
  RUSSELL COUNTY SPORTS COMPLEX...
  RUTHERFORD...
  HATCHECHUBBE...
  FORT MITCHELL...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3221 8493 3221 8495 3218 8497 3217 8501
      3213 8505 3211 8504 3217 8543 3233 8540
      3237 8498 3234 8500 3232 8493 3227 8488
TIME...MOT...LOC 1705Z 271DEG 32KT 3225 8537

14
Local storm report, Mar 27, 12:53 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1253 PM CDT SUN MAR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1243 PM     HAIL             10 SE SEALE             32.19N 85.05W
03/27/2011  M1.75 INCH       RUSSELL            AL   TRAINED SPOTTER

&&

MROSE

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 7:12 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cleburne37 min
Mar 26, 7:19 PM CDTSevere Thunderstorm WarningBMXFayette, Walker41 min
Mar 26, 7:32 PM CDTSevere Thunderstorm WarningBMXWalker, Winston28 min
Mar 26, 7:39 PM CDTTornado WarningBMXWalker36 min
Mar 26, 8:05 PM CDTTornado WarningBMXJefferson, Walker55 min
Mar 26, 8:21 PM CDTSevere Thunderstorm WarningBMXCherokee24 min
Mar 26, 8:28 PM CDTSevere Thunderstorm WarningBMXMarion, Winston62 min
Mar 26, 8:30 PM CDTSevere Thunderstorm WarningBMXCherokee, Etowah60 min
Mar 26, 8:58 PM CDTSevere Thunderstorm WarningBMXBlount, Calhoun, Jefferson, St. Clair, Talladega25 min
Mar 26, 9:13 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne, Etowah47 min
Mar 26, 9:16 PM CDTSevere Thunderstorm WarningBMXMarion, Winston59 min
Mar 26, 9:44 PM CDTSevere Thunderstorm WarningBMXFayette, Marion, Walker, Winston46 min
Mar 26, 10:12 PM CDTSevere Thunderstorm WarningBMXCalhoun, Clay, Cleburne, Randolph, Talladega48 min
Mar 26, 10:16 PM CDTAreal Flood AdvisoryBMXCalhoun, Cleburne, Jefferson, St. Clair, Shelby, Talladega3 hr
Mar 26, 10:27 PM CDTSevere Thunderstorm WarningBMXBlount, Jefferson, Walker63 min
Mar 26, 10:27 PM CDTTornado WarningBMXClay, St. Clair, Talladega15 min
Mar 26, 10:30 PM CDTSevere Thunderstorm WarningBMXClay, Jefferson, St. Clair, Shelby, Talladega45 min
Mar 26, 10:34 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Tuscaloosa56 min
Mar 26, 10:45 PM CDTSevere Thunderstorm WarningBMXClay, Cleburne, Randolph, St. Clair, Talladega45 min
Mar 26, 11:09 PM CDTSevere Thunderstorm WarningBMXClay, Talladega36 min
Mar 26, 11:19 PM CDTSevere Thunderstorm WarningBMXClay, Randolph41 min
Mar 26, 11:28 PM CDTSevere Thunderstorm WarningBMXJefferson, Tuscaloosa, Walker16 min
Mar 27, 12:32 AM CDTSevere Thunderstorm WarningBMXRandolph15 min
Mar 27, 12:46 AM CDTSpecial Weather StatementBMXClay44 min
Mar 27, 12:53 AM CDTSpecial Weather StatementBMXChambers, Randolph67 min
Mar 27, 1:06 AM CDTTornado WarningBMXChambers17 min
Mar 27, 1:08 AM CDTTornado WarningBMXChambers, Clay, Randolph, Tallapoosa52 min
Mar 27, 1:12 AM CDTTornado WarningBMXChambers, Tallapoosa48 min
Mar 27, 1:52 AM CDTTornado WarningBMXChambers22 min
Mar 27, 1:53 AM CDTTornado WarningBMXChambers, Tallapoosa13 min
Mar 27, 2:24 AM CDTSpecial Weather StatementBMXWinston51 min
Mar 27, 4:00 AM CDTSpecial Weather StatementBMXCherokee45 min
Mar 27, 4:41 AM CDTSpecial Weather StatementBMXCherokee, Etowah49 min
Mar 27, 6:16 AM CDTSpecial Weather StatementBMXGreene44 min
Mar 27, 6:26 AM CDTSevere Thunderstorm WarningBMXGreene, Hale, Tuscaloosa49 min
Mar 27, 7:01 AM CDTSevere Thunderstorm WarningBMXBibb, Hale, Tuscaloosa44 min
Mar 27, 7:11 AM CDTSevere Thunderstorm WarningBMXGreene, Sumter49 min
Mar 27, 7:42 AM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Coosa48 min
Mar 27, 7:55 AM CDTSpecial Weather StatementBMXGreene, Hale50 min
Mar 27, 7:58 AM CDTSpecial Weather StatementBMXShelby47 min
Mar 27, 8:32 AM CDTSpecial Weather StatementBMXCoosa43 min
Mar 27, 9:45 AM CDTSpecial Weather StatementBMXChilton45 min
Mar 27, 10:02 AM CDTSevere Thunderstorm WarningBMXAutauga, Chilton, Coosa, Elmore28 min
Mar 27, 10:27 AM CDTSpecial Weather StatementBMXCoosa33 min
Mar 27, 10:40 AM CDTSpecial Weather StatementBMXChilton50 min
Mar 27, 11:02 AM CDTSpecial Weather StatementBMXTallapoosa43 min
Mar 27, 11:37 AM CDTSpecial Weather StatementBMXChambers23 min
Mar 27, 11:41 AM CDTSpecial Weather StatementBMXElmore49 min
Mar 27, 12:05 PM CDTSpecial Weather StatementBMXRussell40 min
Mar 27, 12:12 PM CDTSevere Thunderstorm WarningBMXRussell48 min
Mar 27, 6:13 PM CDTSpecial Weather StatementBMXBarbour47 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.